Patient :I have small tiny bumps around my month and a little around my nose. It was origninally only in one small area at the lower side of my mouth; but it kinda spread. It kinda looks like a rash. When I looked it up, the symptoms described line up with perioral dermatitis. They say the cause is extended use of some type of steroid or something like that. I use tretinoin cream 0.1% periodical. Like on and off and vicks vapor rub every night. (i basically use vicks as a moisturizer for my face. Whenever i wash my face like morning and/or night). Is the combo of the two the reason for this rash? Is it the tretinoin by itself? or it is just the vapor rub? does the vapor rub go under the category of steroid. I also recently started using black soap (with in the last 2-3 months). The black soap is "antibaterial and lightening black soap". It contains hydroquinona 2% and fenol 1.4%. I have some acne scars on my face is why i started using that black soap and tretinoin. Also, using vicks helped whenever i had any cystic acne.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.